# SDR GAIA00339

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BODY STATION 700 STRINGER 2R, 1, 2L, 3L, 4L, 5L, 6L, 7L AND 8L STRINGER CLIPS DAMAGED.  REPAIRED CLIPS IAW SRM 51-20-1.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
